# SDR AALA202102199009

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 20,556 hours, 5,609 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 Lav
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY SMOKE DETECTOR CAME ON INFLIGHT. NO ODOR NO SMOKE. FLIGHT ATTENDANTS CHECK OK. ACCOMPLISHED OPERATIONAL TEST OF AFT LEFT LAVATORY SMOKE DETECTOR PER AMM 26-17-00. TEST OK.
